# SDR HALA2018040600141

- Difficulty date: April 6, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 27,471 hours, 4,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 71-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FRAME 71 + 9 INCHES, FRAME 74 AND FR 74 + 2 INCHES.   CORROSION REMOVED IAW SRM 51-74-00, REV 97.  FOUND OUT OF LIMITS  IAW SRM 53-00-15,  REV 97.  SEAT TRACK REPLACED IAW SRM 51-72-11, REV 97, AND DWG F53478040, ISSUE G.
